On fuzzy Zorn’s lemma. (English) Zbl 0931.03063

A proof of fuzzy Zorn’s lemma is given, namely: if every fuzzy chain in a fuzzy ordered set \(X\) has an upper bound, then \(X\) has a maximal element.


03E72 Theory of fuzzy sets, etc.
Full Text: DOI


[1] Brown, G.J., A note on fuzzy sets, Inform. and control, 18, 32-39, (1971) · Zbl 0217.01403
[2] Chapin, E.W.; Chapin, E.W., Set valued set theory, part II, Notre dame J. formal logic, Notre dame J. formal logic, XVI, 2, 255-267, (1975) · Zbl 0236.02050
[3] Zadeh, L.A., Fuzzy sets, Inform. and control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.